MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ELEVATE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

WARSAW ORTHOPEDICS ELEVATE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 8880823
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary #patient demographics- initials- (b)(6), gender- male, age (at the time of event)- (b)(6), weight- (b)(6) kg, medical history- spondylolisthesis, vp shunt, date of implant- (b)(6) 2020, date of explant- (b)(6) 2020, device status- explanted-complete.It was reported that on (b)(6) 2020, intra-op, the elevate cage fractured during implantation.There were no patient complications as a result of this event.Update received on 07 jul 2020: pre op diagnosis was spondylolisthesis and stenosis.Procedure was an l5-s1 minimally invasive transforaminal lumbar interbody fusion (mis tlif) no fragments left behind.510(k) no: k172199, k142559.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider via manufacturing representative regarding patient with spondylolisthesis,vp shunt for spinal therapy.Patient demographics- initials- (b)(6), gender- male, age (at the time of event)- (b)(6), weight- (b)(6) kg, date of implant- (b)(6) 2020, date of explant- (b)(6) 2020, device status- explanted-complete.It was reported event occurred intra-op, the elevate cage fractured during implantation.There were no patient complications as a result of this event.Update received on 07 jul 2020: pre op diagnosis was spondylolisthesis and stenosis.Procedure was an l5-s1 minimally invasive transforaminal lumbar interbody fusion (mis tlif) no fragments left behind.

Brand Name
ELEVATE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10243729
Report Number1030489-2020-00855
Device Sequence Number16292316
Product Code MAX
UDI-Device Identifier00643169430778
UDI-Public00643169430778
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Model Number8880823
Device Catalogue Number8880823
Device Lot Number0443479W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight102